# SDR SWAA2015102845468

- Difficulty date: October 7, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 62,452 hours, 38,191 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT FWD LOWER STUB BEAM CRACKED AT BS 295, WL 209.  REPAIRED STUB BEAM IAW EA.
